| Model Number |
8881892950 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that two associates tested a clean unused needle.They engaged the safety device and heard the "click".They went to dispose of the syringe and the safety had slid down enough that the needle was in fact uncovered.No injury was reported.
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event as no samples were returned for evaluation and the device history record was reviewed indicating that the product was released accomplishing all quality standards.In the meantime, all information received will be used for further tracking and trending purposes.